×

Quotients simples de l’algèbre enveloppante de \({\mathfrak sl}_2\). (French) Zbl 0252.17004


MSC:

17B35 Universal enveloping (super)algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Dixmier, J, Sur LES algèbres de Weyl, Bull. soc. math. France, 96, 209-242, (1968) · Zbl 0165.04901
[2] Nouazé, Y; Gabriel, P, Idéaux premiers de l’algèbre enveloppante d’une algèbre de Lie nilpotente, J. algebra, 6, 77-99, (1967) · Zbl 0159.04101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.